# SDR 2007UALA00789

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 55,443 hours, 20,711 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L MED UPPER HINGE FRAME CUTOUT LWR RADIUS CRACKED.   MAJOR REPAIR ACCOMPLISHED:  COMPLETED A DOUBLER REPAIR ACCORDING TO A BOEING APPROVED REPAIR.
